# SDR SIMA20140309009

- Difficulty date: March 9, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,544 hours, 17,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE SKIN L BRACKET HAS APPROX 1 1/4 INCH CRACK.  R & R PAX DOOR AFT SIDE SKIN L BRACKET IAW SRM 52-11-04.
